# SDR UPS98826636

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, MAIN CABIN FRAME FITTING CRACKED AT STA 834 AND LONGERON 22 RIGHT.  REMOVED DAMAGED FITTING, DRILLED AND REAMED HOLES INTO NEW FITTING IAW DC8 SRM 51 1 24.  INSTALLED NEW FITTING IAW DC8 SRM, 51 1 20D.
